MathSciNet Relay Station
MathSciNet bibliographic data
MR685418 (84f:60075) 60G44
Okada, Tatsuya A criterion for uniform integrability of exponential martingales. Tôhoku Math. J. (2) 34 (1982), no. 4, 495–498.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement